# SDR CALA2024110402792

- Difficulty date: October 28, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 75,282 hours, 32,245 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347047120200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FRAME 58-59 RT STRINGER 41 HAS CORROSION ON VERTIC AL FLANGE AND HORZ. FLANGE. GENERATED BY V052030 ON HAECO LCQ NR 9290433 / 36433
